On Approximation in Weighted Sobolev Spaces and Self-Adjointness.
Mathematica Scandinavica (1994)
- Volume: 74, Issue: 1, page 111-124
- ISSN: 0025-5521; 1903-1807/e
Access Full Article
topHow to cite
topCarlsson, Anders, Maz'ya, V.. "On Approximation in Weighted Sobolev Spaces and Self-Adjointness.." Mathematica Scandinavica 74.1 (1994): 111-124. <http://eudml.org/doc/167284>.
@article{Carlsson1994,
author = {Carlsson, Anders, Maz'ya, V.},
journal = {Mathematica Scandinavica},
keywords = {approximation by test functions; weighted Sobolev spaces; perturbed Laplacian},
number = {1},
pages = {111-124},
title = {On Approximation in Weighted Sobolev Spaces and Self-Adjointness.},
url = {http://eudml.org/doc/167284},
volume = {74},
year = {1994},
}
TY - JOUR
AU - Carlsson, Anders, Maz'ya, V.
TI - On Approximation in Weighted Sobolev Spaces and Self-Adjointness.
JO - Mathematica Scandinavica
PY - 1994
VL - 74
IS - 1
SP - 111
EP - 124
KW - approximation by test functions; weighted Sobolev spaces; perturbed Laplacian
UR - http://eudml.org/doc/167284
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.